Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Generalized OCI schemes for boundary layer problems


Authors: Alan E. Berger, Jay M. Solomon, Melvyn Ciment, Stephen H. Leventhal and Bernard C. Weinberg
Journal: Math. Comp. 35 (1980), 695-731
MSC: Primary 65L10; Secondary 65M10
MathSciNet review: 572850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A family of tridiagonal formally fourth-order difference schemes is developed for a class of singular perturbation problems. These schemes have no cell Reynolds number limitation and satisfy a discrete maximum principle. Error estimates and numerical results for this family of methods are given, and are compared with those for several other schemes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 65M10

Retrieve articles in all journals with MSC: 65L10, 65M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0572850-8
PII: S 0025-5718(1980)0572850-8
Article copyright: © Copyright 1980 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia